# SDR FDKA200709450

- Difficulty date: September 7, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 15,460 hours, 14,639 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Door Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FFDM FLT 6103 PNS  - SERVICE DOOR WARNING MESSAGE.  MX REPAIRED WIRE AT MICRO-SWITCH.
